# SDR FDEA202102200414

- Difficulty date: February 20, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43554
- Aircraft time: 4,480 hours, 2,096 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Horn
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CONFIGURATION WARNING HORN AFTER TAKEOFF AND ABOVE  230 KIAS. GEAR/FLAPS WERE UP. WARNING HORN WENT OUT  / SILENCED  DECELERATING THROUGH 230 KIAS. RETURNED  TO MEMPHIS. THE JET SEEMS TO THINK THE FLAPS ARE @5  BUT IN ACTUALITY THE AIRPLANE IS CLEANED UP.   REF TSI 31-31/1980, DFDR DOWNLOAD REVEALED THAT THE NOSE GEAR AIR/GND SENSORS SHOWED AN "ON THE GND" STATE WHEN THE AIRPLANE WAS AIRBORNE. THIS SET THE STAGE FOR WHEN THE FLAPS WERE RETRACTED AND WITH THE THROTTLES ADVANCED THE CONDITIONS WERE SATISFIED TO ACTIVATE THE "FLAPS" T/O CONFIG WARNING. SEE WRI 32-20/1979  FOR NOSE GEAR CORRECTIVE ACTION. PERFORMED TAKEOFF CONFIGURATION WARNING CARD MODULE TEST REF AMM 31-51-04-4. ALL TESTS PASSED.
